# SDR 06FDEA2488

- Difficulty date: July 10, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Part number: NCA6700503
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FLUSH PATCH DOUBLER FOUND AT STA 476.25 BETWEEN LONGERON 39 AND 40 RT.
